# SDR UPS05144389

- Difficulty date: April 28, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL IN A/B SECTION HAS DELAM OF FACE PLATE AFT SECTION AS REPORTED BY LOAD CREW.  TRIMMED DAMAGE AND COMPLIED WITH EO A300-5320-22110-A.  BULK PIT TO BY EMPTY UNTIL PERMANENT REPAIR COMPLETED. REF D301479.
